# SDR 2002FA0000141

- Difficulty date: January 17, 2002
- Submitted: January 29, 2002
- Operation: General aviation
- Aircraft: N266SD
- Make and model: Urocop EC120B
- Aircraft serial: 1133
- Engine: Tmeca ARRIU2F
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 6485000
- Part serial: 475
- Condition: Shorted
- Location: Anticollision
- Part time: 9 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ANTI COLLISION LIGHT POPPED CIRCUIT BREAKER.  REPLACED WITH NEW ASSEMBLY.  PROBABLY CAUSE:  INTERNAL SHORT CIRCUIT.
